Idk i just know im very nervous feeling today and keyed up feeling.
That's from the extra serotonin activity being created by the med, plus anxiety. You may have read that serotonin is the "feel good" neurotransmitter. It isn't. Neurotransmitters don't actually have an intrinsic property anyway, but generally more serotonin equals more anxiety. Fortunately, after a few weeks the brain responds to the extra serotonin antidepressants force on it by reducing the amount
of serotonin it makes and releases. This often begins just before the antidepressants begins to work although it isn't the cause of the improvement, just a latter part of the process that does, the growth of new brain cells
to replace ones killed or prevented from growing by chronic stress hormone exposure.
My jaw keeps feeling tight on and off
That's probably because you're unconsciously clenching it.
Im thinking if something bad was gonna happen it would have happened already?
The initial side-effects can be very unpleasant, but they don't actually cause any harm, though you mau need to be cautious if driving, operating dangerous machinery, etc. With many antidepressants the side-effects can be reduced by starting at very small doses, but as Cymbalta comes in relatively high dose slow-release pills which shouldn't be cut this isn't possible. The better news is that often the side-effects don't last as long as with other antidepressants.
My brain just feels very disorganized all the time.
That may partly be the med, but is probably mostly the anxiety overloading the circuits between the non conscious Limbic system where emotions originate and the frontal lobes where consciousness is though to be manifest. It should soon settle down.